The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 6, Issue 5


Contents: J. Approx. Th. - apr97
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Edit Kurali (kurali@math.ohio-state.edu)
Guest





PostPosted: Sun Apr 13, 1997 3:22 am    
Subject: Contents: J. Approx. Th. - apr97
Reply with quote

#18 Contents: J. Approx. Th. - apr97

Table of Contents: J. Approx. Theory, Volume 89, Number 1, April 1997

Michael Felten
Characterization of best algebraic approximation by an algebraic
modulus of smoothness
1--26

Maria J. Carro, Ljudmila I. Nikolova, Jaak Petre, and Lars-Erik Persson
Some real interpolation methods for families of Banach spaces: A
comparison
26--57

N. Papamichael, I. E. Pritsker, and E. B. Saff
Asymptotic zero distribution of Laurent-type rational functions
58--88

Noli N. Reyes
An asymptotic formula for some wavelet series
89--95

Chong Li and G. A. Watson
Strong uniqueness in restricted rational approximation
96--113

D. W. B. Somerset
The proximinality of the centre of a $C^*$-algebra
114--117

Wolfgang Gehlen
On the sequence of errors in best polynomial approximation
118--132

Announcement
133
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.251831 seconds : 18 queries executed : GZIP compression disabled